Advice regarding rash!

Discussion in 'Exante' started by Winky, 14 September 2009 Social URL.

  1. Winky

    Winky Full Member

    Posts:
    142
    Likes Received:
    5
    Start Weight:
    25st5lb
    Current Weight:
    15st8.2lb
    Goal Weight:
    15st13lb
    Lost(%):
    9st10.8lb(38.54%)
    Diet:
    CD SS and SS+
    Hi Guys,
    really need some help. I'm feeling very despondent at the minute. I've just been told by Doc to come off LT as I've developed a rash all on my stomach legs and feet. He says its an allergic reaction to somethig in the Lipotrim. I am trying to find an alternative as ive onlybeen on the diet for two weeks and dont want to risk goin back to eating food. Im think if trying exante as i believe its not got any additives in and therefore maybe wont be as bad for alergic reactions. Has anyone a had a rash while using it? Any help /advice would be appreciated. I feel absolutlety devastaed. I so scared of putting the weight back on ive lost. :sigh:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Quak

    Quak Gold Member

    Posts:
    11,137
    Likes Received:
    69
    Hi, personally I have never had a rash while using it but it would depend on what you were allergic to, it might be worth a try changing over and see how you do with it, good luck.
     
  4. Winky

    Winky Full Member

    Posts:
    142
    Likes Received:
    5
    Start Weight:
    25st5lb
    Current Weight:
    15st8.2lb
    Goal Weight:
    15st13lb
    Lost(%):
    9st10.8lb(38.54%)
    Diet:
    CD SS and SS+
    Thanks Quak, I'm going to give atkins a go for a week until the rash settles that way i'll have a clean slate to start exante.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...